Prostap / Medroxyprogesterone (Depo Provera)

For 2.5 years I was given Prostap after a failed hysterectomy due to a frozen pelvis, then 18 months later endo twisted my bowel and blocked it, resulting in a rescetion. I was then put under another gynae, as my original one discharged me.

For the time I was on Prostap, with add back, I would have occasional glands coming up in my armpit, depending which side it was administered.

Since having a blood pressure problem, my GP contacted my gynae to see if we could try Depo, that started in December. I am now a little concerned as the glands in my neck and armpit get tender and feel swollen (particularly on my left hand side).

Has anyone else had this problem? I also have gained more weight (which I am not happy about) and have tender breasts. Please advise, as I don't want to go straight to my gynae like I'm moaning.

oldestnewest

You may also like...